# SDR SWAA071573

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 50,002 hours, 44,320 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 6940081
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, LEFT AILERON FAILED THE FREEPLAY CHECK.  REMOVED AND REPLACED LEFT AILERON CONTROL ROD ASSY.
